Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 35, Issue 3, 2019
Metadata
 

Gaffney–Friedrichs inequality for differential forms on Heisenberg groups
Bruno Franchi, Francescopaolo Montefalcone and Elena Serra
pp. 643–692
Abstract | Full-Text PDF (585 KB) | Metadata

A maximal restriction theorem and Lebesgue points of functions in $\mathcal F(L^p)$
Detlef Müller, Fulvio Ricci and James Wright
pp. 693–702
Abstract | Full-Text PDF (206 KB) | Metadata

Mass-critical inverse Strichartz theorems for 1d Schrödinger operators
Casey Jao, Rowan Killip and Monica Vișan
pp. 703–730
Abstract | Full-Text PDF (391 KB) | Metadata

Minimal energy solutions to the fractional Lane–Emden system: Existence and singularity formation
Woocheol Choi and Seunghyeok Kim
pp. 731–766
Abstract | Full-Text PDF (488 KB) | Metadata

Multifractal phenomena and packing dimension
Frédéric Bayart and Yanick Heurteaux
pp. 767–804
Abstract | Full-Text PDF (448 KB) | Metadata

Existence results on $k$-normal elements over finite fields
Lucas Reis
pp. 805–822
Abstract | Full-Text PDF (299 KB) | Metadata

From Gaussian estimates for nonlinear evolution equations to the long time behavior of branching processes
Lucian Beznea, Liviu I. Ignat and Julio D. Rossi
pp. 823–846
Abstract | Full-Text PDF (340 KB) | Metadata

Irreducible polynomials over finite fields produced by composition of quadratics
David Rodney Heath-Brown and Giacomo Micheli
pp. 847–855
Abstract | Full-Text PDF (189 KB) | Metadata

On the geometry of the singular locus of a codimension one foliation in $\mathbb P^n$
Omegar Calvo-Andrade, Ariel Molinuevo and Federico Quallbrunn
pp. 857–876
Abstract | Full-Text PDF (316 KB) | Metadata

Domains for Dirac–Coulomb min-max levels
Maria J. Esteban, Mathieu Lewin and Éric Séré
pp. 877–924
Abstract | Full-Text PDF (604 KB) | Metadata

Characterization of the essential spectrum of the Neumann–Poincaré operator in 2D domains with corner via Weyl sequences
Eric Bonnetier and Hai Zhang
pp. 925–948
Abstract | Full-Text PDF (403 KB) | Metadata

On the local monodromy of $A$-hypergeometric functions and some monodromy invariant subspaces
María-Cruz Fernández-Fernández
pp. 949–961
Abstract | Full-Text PDF (273 KB) | Metadata